Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 27, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 19, 2011, 3:11 AM CDT for Fremont County, Iowa; Nemaha County, Otoe County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 3:11 AM CDT (08:11 UTC)
- Expired
- Apr 19, 2011, 3:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Fremont County, IA, Nemaha County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 81 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691
WUUS53 KOAX 190811
SVROAX
IAC071-NEC127-131-190845-
/O.NEW.KOAX.SV.W.0027.110419T0811Z-110419T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
311 AM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL FREMONT COUNTY IN SOUTHWEST IOWA...
NORTHWESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA...
EASTERN OTOE COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 345 AM CDT
* AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR TALMAGE...OR 34 MILES WEST OF TARKIO...
AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...LORTON VILLAGE AND DUNBAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4078 9601 4079 9586 4075 9582 4064 9578
4047 9591 4050 9607
TIME...MOT...LOC 0811Z 205DEG 31KT 4052 9600
WIND...HAIL <50MPH 1.50IN
$$
DERGAN4 follow-up statements
375
WWUS53 KOAX 190818
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 AM CDT TUE APR 19 2011
NEC127-190827-
/O.CAN.KOAX.SV.W.0027.000000T0000Z-110419T0845Z/
NEMAHA NE-
318 AM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NEMAHA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTH OF NEMAHA
COUNTY. HOWEVER MORE THUNDERSTORMS IN EASTERN NEMAHA COUNTY COULD
STILL PRODUCE SMALL HAIL AND BRIEF HEAVY RAIN.
LAT...LON 4054 9603 4076 9599 4079 9587 4078 9585
4075 9582 4064 9578 4052 9588
TIME...MOT...LOC 0817Z 207DEG 33KT 4057 9595
$$
IAC071-NEC131-190845-
/O.CON.KOAX.SV.W.0027.000000T0000Z-110419T0845Z/
FREMONT IA-OTOE NE-
318 AM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OTOE
AND WEST CENTRAL FREMONT COUNTIES UNTIL 345 AM CDT...
AT 315 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THIS STORM WAS LOCATED NEAR TALMAGE...OR 32 MILES WEST OF
TARKIO...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4054 9603 4076 9599 4079 9587 4078 9585
4075 9582 4064 9578 4052 9588
TIME...MOT...LOC 0817Z 207DEG 33KT 4057 9595
WIND...HAIL <50MPH 1.50IN
$$
DERGAN352
WWUS53 KOAX 190822
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
322 AM CDT TUE APR 19 2011
IAC071-NEC131-190845-
/O.CON.KOAX.SV.W.0027.000000T0000Z-110419T0845Z/
FREMONT IA-OTOE NE-
322 AM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OTOE
AND WEST CENTRAL FREMONT COUNTIES UNTIL 345 AM CDT...
AT 320 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF TALMAGE...OR
31 MILES WEST OF TARKIO...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4054 9603 4076 9599 4079 9587 4078 9585
4075 9582 4064 9578 4052 9588
TIME...MOT...LOC 0822Z 207DEG 33KT 4061 9592
WIND...HAIL <50MPH 1.50IN
$$
DERGAN726
WWUS53 KOAX 190827
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 AM CDT TUE APR 19 2011
IAC071-NEC131-190845-
/O.CON.KOAX.SV.W.0027.000000T0000Z-110419T0845Z/
FREMONT IA-OTOE NE-
327 AM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OTOE AND WEST CENTRAL FREMONT COUNTIES UNTIL 345 AM CDT...
AT 324 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THIS STORM WAS LOCATED NEAR NEBRASKA CITY...OR 30 MILES
NORTHWEST OF TARKIO...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4062 9594 4074 9594 4079 9588 4079 9586
4078 9585 4075 9582 4064 9578 4060 9583
TIME...MOT...LOC 0827Z 210DEG 35KT 4066 9588
WIND...HAIL <50MPH 1.50IN
$$
DERGAN071
WWUS53 KOAX 190839
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 AM CDT TUE APR 19 2011
IAC071-NEC131-190849-
/O.EXP.KOAX.SV.W.0027.000000T0000Z-110419T0845Z/
FREMONT IA-OTOE NE-
339 AM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTOE AND WEST
CENTRAL FREMONT COUNTIES WILL EXPIRE AT 345 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER MORE THUNDERSTORMS MOVING IN FROM THE
SOUTHWEST COULD PRODUCE SMALL HAIL AND BRIEF HEAVY RAIN OVER THE
NEXT HOUR OR SO.
LAT...LON 4062 9594 4074 9594 4079 9588 4079 9586
4078 9585 4075 9582 4064 9578 4060 9583
TIME...MOT...LOC 0839Z 210DEG 35KT 4076 9580
$$
DERGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 11:44 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 18, 11:44 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1144 PM CDT MON APR 18 2011
.UPDATE...
ANOTHER SET OF UPDATED PRODUCTS WERE SENT...IN REGARDS TO SNOW
ADVISORY FOR PARTS OF NORTHEAST NEBRASKA.
&&
.DISCUSSION...
EXPECT SNOW TO ACCUMULATE 2 TO 5 INCHES ACROSS PARTS OF NORTHEAST
NEBRASKA OVERNIGHT AND TUESDAY MORNING...IN ASSOCIATION WITH MID
LEVEL FRONTOGENESIS. SHORTWAVE ALSO APPROACHING FROM THE WEST AND
LIFT WITH RIGHT ENTRANCE REGION OF JET MAX OVER THE WESTERN GREAT
LAKES REGION SHOULD AID IN LIFT.
MILLER
&&
.PREV DISCUSSION... /ISSUED 818 PM CDT MON APR 18 2011/
UPDATE...
UPDATED PRODUCTS ALREADY SENT.
DISCUSSION...
SNOW CONTINUED TO FALL EARLY THIS EVENING ACROSS PARTS OF WESTERN AND
NORTH CENTRAL NEBRASKA. SNOW SHOULD CONTINUE TO WORKS ITS WAY EASTWARD
INTO THE NORTHWEST PART OF NORTHEAST NEBRASKA AND IT APPEARS THAT SOME
LIGHT ACCUMULATIONS ARE POSSIBLE.
MILLER
PREV DISCUSSION... /ISSUED 240 PM CDT MON APR 18 2011/
SHORT TERM...TONIGHT.
WITH ENE LOW LEVEL FLOW CLOUDS SHOULD FILL BACK ACROSS AREAS THAT
MANAGED TO IMPROVE THIS AFTERNOON. OTHERWISE FRONTOGENETICAL
FORCING/ISENTROPIC UPGLIDE SPREADS FROM WRN NEBRASKA ACROSS NERN
NEBRASKA EARLY TONIGHT FOLLOWED BY SLIGHTLY ELEVATED UNSTABLE AIR
MOVG TOWARD SERN NEBRASKA/SWRN IA LATER TONIGHT. SO WOULD INITIALLY
LOOK FOR RAIN AREA IN WRN NEBRASKA SPREADING MOSTLY ACROSS CNTRL/NRN
ZONES THROUGH 06Z WITH SHOWERS/CONVECTION DEVELOPING THEN SPREADING
INTO SERN ZONES AFT 06Z BUT WITH A GENERAL LOWER PROBABILITY THAN
FAR NRN ZONES. HOWEVER...RAISED MOST POPS AS GOOD AGREEMENT BETWEEN
MODELS AND BASED ON CURRENT TRENDS. BOTH NAM/GFS SUGGEST SOME
CHANGE OR MIX TO SNOW POSSIBLE FAR NWRN ZONES AND SINCE SOME PCPN
HAD CHANGED TO SNOW ACROSS SAND HILLS MENTIONED A MIX FAR NW AFT
06Z. DROPPED NW LOWS A FEW DEGREES OTHERWISE NO CHANGES MADE TO
LOWS TONIGHT.
CHERMOK
LONG TERM...TUESDAY THROUGH MONDAY.
A WET AND COOL PATTERN LOOKS TO CONTINUE THROUGH THE FORECAST PERIOD.
LITTLE CHANGE TO OVERALL TRENDS WITH PRECIP TIMING AND TEMPERATURES
BEING THE PRIMARY CONCERNS.
MODELS HAVE INCREASED SPEED OF SYSTEM COMING ACROSS ON TUESDAY
WITH BOTH GFS AND NAM HAVING MAIN AREA OF PRECIP EAST OF THE CWA
AT THAT TIME. ALTHOUGH SHOWERS ARE LIKELYDURING THE DAY...AMOUNTS
SHOULD BE ON THE LIGHT SIDE IN MOST AREAS. STILL SOME CHANCE FOR A
LITTLE SNOW AT TIMES IN THE NORTH BUT NO ACCUMULATION EXPECTED.
THINGS DRY OUT TUESDAY NIGHT AND EXTEND THROUGH WEDNESDAY AS HIGH
PRESSURE BUILDS INTO THE AREA THEN MOVES EAST. NEXT ROUND OF RAIN
MOVES IN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS WARM ADVECTION
PATTERN DEVELOPS AHEAD OF THE WESTERN TROUGH WITH SOME SUPPORT
FROM WEAK IMPULSES IN THE FLOW. MAIN UPPER WAVE THEN MAKES IT
THROUGH FRIDAY AND FRIDAY NIGHT CONTINUING A CHANCE OF SHOWERS.
REMAINDER OF THE EXTENDED PERIOD REMAINS UNCERTAIN AS GFS AND
ECMWF CONTINUE SHOWING DIFFERENT SOLUTIONS WITH ECMWF DEEPER AND
FURTHER WEST WITH THE UPPER TROUGH OVER THE WEST DAY 6 AND 7.
FOBERT
AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
SOME LIFTING OF CEILINGS AND EVEN LOSS OF LOW CEILINGS OCCURRING
OVER SERN NEBRASKA COULD PERSIST INTO EARLY THIS EVENING BUT
CEILINGS SHOULD AGAIN FALL BACK INTO IFR CATEGORY TONIGHT AS A
DISTURBANCE MOVING TOWARD WRN NEBRASKA SPREADS RAIN EWD TONIGHT.
RAIN SHOULD BE FAIRLY WIDESPREAD OVER THE AREA AND LINGER INTO
TUESDAY MORNING OR LATER. IN ADDITION...INSTABILITY WILL BEGIN
FEEDING INTO SERN NEBR/SWRN IA LATE TONIGHT WHICH COULD ALLOW
ISOLATED TSTMS TO MOVE INTO THAT REGION LATE. WITH 18Z TAFS A CB
CLOUD GROUP WAS CARRIED WITH SHRA MENTION TO REFLECT THIS
POSSIBILITY AT KOMA AND KLNK. LITTLE IMPROVEMENT EXPECTED IN
CEILINGS BEFORE 19/18Z.
CHERMOK
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY UNTIL NOON CDT TUESDAY FOR NEZ011-012-
016>018.
IA...NONE.
&&
SHORT TERM...99Hazardous weather outlook, Apr 18, 11:46 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1146 PM CDT MON APR 18 2011 IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-191105- ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- HARRISON IA-KNOX-MADISON-MONONA IA-PIERCE-PLATTE-POTTAWATTAMIE IA- SARPY-SAUNDERS-SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 1146 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND TUESDAY SNOW COULD ACCUMULATE BETWEEN 2 AND 5 INCHES ACROSS PARTS OF NORTHEAST NEBRASKA OVERNIGHT INTO TUESDAY MORNING...ESPECIALLY ALONG AND NORTHWEST OF A LINE FROM ABOUT NELIGH TO PIERCE AND WAYNE. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR TUESDAY. IAZ079-080-090-091-NEZ065>068-078-088>093-191105- CASS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER-MILLS IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-RICHARDSON-SALINE-SEWARD- 1146 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY MINOR FLOODING WILL BE POSSIBLE TONIGHT AND TUESDAY ALONG THE MISSOURI RIVER FROM AROUND NEBRASKA CITY DOWNSTREAM THROUGH RULO. IN ADDITION...ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND COULD LINGER INTO TUESDAY MORNING AS A LOW PRESSURE SYSTEM MOVES ONTO THE PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY MINOR FLOODING WILL BE POSSIBLE THROUGH THE WEEK ALONG THE MISSOURI RIVER FROM AROUND NEBRASKA CITY DOWNSTREAM THROUGH RULO. ADDITIONAL THUNDERSTORMS ARE FORECAST THURSDAY NIGHT AND FRIDAY AS ANOTHER WEATHER DISTURBANCE MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR TUESDAY.
In the hours before
Special weather statement, Apr 19, 2:47 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 247 AM CDT TUE APR 19 2011 NEZ089>092-190830- GAGE NE-JOHNSON NE-NEMAHA NE-PAWNEE NE- 247 AM CDT TUE APR 19 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN PAWNEE...WESTERN NEMAHA... JOHNSON AND EASTERN GAGE COUNTIES UNTIL 330 AM CDT... AT 245 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF BLUE SPRINGS...OR 14 MILES EAST OF BEATRICE...MOVING NORTHEAST AT 45 MPH. MORE THUNDERSTORMS WERE DEVELOPING NEAR ELK CREEK. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH ANY OF THE THUNDERSTORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STERLING... TECUMSEH... JOHNSON... AUBURN... LEWISTON... CRAB ORCHARD... ELK CREEK... 8 MILES SOUTH OF JOHNSON... 7 MILES SOUTH OF AUBURN... BROCK... DERGAN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 11:37 PM CDT | Winter Weather Advisory | OAX | Antelope, Cedar, Knox, Pierce, Wayne | 8 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.